# SDR C2XA00IA085

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS AIRLINES C-CHECK, FOUND LOWER FUSELAGE DENTED AFT OF NLG WHEEL WELL.  INSTALLED EXTERNAL REPAIR DOUBLER IAW DER REPORT NR 00-060.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
